Alert archive / Florida / Special Marine Warnings in 2021
Special Marine Warning 433, NWS Miami, FL
NWS Miami, FL issued this special marine warning at Sep 1, 2021, 6:19 PM EDT. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2021, 6:19 PM EDT (22:19 UTC)
- Expired
- Sep 1, 2021, 6:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Sep 1, 2:18 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Sep 1, 2:18 PM EDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Miami FL 218 PM EDT Wed Sep 1 2021 ...Daily Showers And Storms Focusing Eastern Areas Through Early Next Week... ...Potential Of Heavy Rainfall Through This Weekend Eastern Areas... .SHORT TERM... (This afternoon through Thursday)... Scattered showers and thunderstorms should start to develop over the east coast metro areas in the next couple of hours as the west coast sea breeze collides with the east coast sea breeze. This activity should dissipate early this evening over the east coast metro areas due to the lost of heating. There could also be a few showers and thunderstorms affecting the west coast metro areas early this evening, as the low level trough and the moisture tail from extratropical Ida over Central Florida works southward and interacts with the gulf of mexico moisture. The showers and thunderstorms should continue to affect the western areas tonight and the Gulf of Mexico as the low level trough continues to work into South Florida allowing for a southwest wind flow. The low level trough will remain over South Florida on Thursday keeping the southwest wind flow in place along with the tropical moisture with the old tail from Extratropical Ida. This will keep the PWAT values in the 1.8 to 2 inches over the region leading to scattered to numerous POPs. The best coverage will still be over the interior and east coast metro areas on Thursday. The 500 mb temps will also be warmer than today around -6C which is near normal for this time of year. Therefore, the main impacts from the storms on Thursday will be lightning strikes and locally heavy rainfall. .LONG TERM... (Thursday Night through the Weekend)... The low level trough and tropical moisture will remain over South Florida for late this week into this weekend, as the steering flow will remain light from the south southwest due to a broad mid to upper level trough over the Eastern United States. There will also be a weak mid to upper level low that is forecast by the long range models to develop over the Bahamas and move westward across South Florida. This will allow for scattered showers and thunderstorms to develop each day with the best coverage over the eastern areas. The PWAT values will also remain in the 1.8 to 2 inch range over South Florida. Therefore, some of the thunderstorms could produce heavy rainfall as they will be slow movers. (Early Next Week)... The broad trough of low pressure will remain over the Eastern United States early next week keeping the light south to southwest steering flow over South Florida. This in turn allow for the tropical moisture to continue to work into the region from the south and allow for scattered showers and thunderstorms to develop each day with the highest POPs over the eastern areas. && .AVIATION(18Z TAFS)... The winds will remain mostly southerly over the east coast TAF sites this afternoon, except for KFLL where they should be more SSE direction, as the east coast sea breeze remains over the east coast TAF sites. KAPF taf site will see westerly winds this afternoon. The winds will then become light and variable tonight at all of the TAF sites. VCTS for east coast TAF sites this afternoon with VCSH for KAPF taf site this evening into tonight. Ceiling and vis in VFR conditions, but could fall into MVFR or even IFR conditions with passage of showers and storms. && .MARINE... The winds will remain south to southwest below 10 knots through the weekend into early next week. This will keep the seas at 2 feet or less in both the Atlantic and Gulf waters of South Florida through early next week. Therefore, boating conditions looks good outside of any showers or thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 90 77 91 / 20 60 20 70 West Kendall 76 91 75 92 / 10 60 20 60 Opa-Locka 76 91 76 91 / 20 60 20 70 Homestead 77 89 75 91 / 10 50 20 60 Fort Lauderdale 76 90 77 90 / 20 70 20 70 N Ft Lauderdale 75 90 77 90 / 20 70 20 80 Pembroke Pines 76 91 76 91 / 20 70 20 70 West Palm Beach 75 90 75 90 / 20 80 20 80 Boca Raton 76 90 76 90 / 20 70 20 80 Naples 78 88 77 88 / 20 50 40 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Thursday and Aviation/Marine...BNB Thursday Night through Wednesday...BNB Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Sep 1, 4:20 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 420 PM EDT Wed Sep 1 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 020830- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 420 PM EDT Wed Sep 1 2021 ...A Few Strong Storms Possible East Coast Today... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Isolated to scattered thunderstorms are possible with the best coverage over the eastern areas this afternoon into early this evening. Some strong storms are also possible with even an isolated severe storm over the eastern areas. Wind: The strongest thunderstorms could contain wind gusts in excess of 45 mph. Hail: The strongest thunderstorms could contain small hail up to dime size. Flooding: Localized flooding possible over the east coast metro areas. Waterspouts: Waterspouts will be possible with the showers and thunderstorms over the local South Florida waters. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Scattered showers and thunderstorms will continue through the rest of the forecast period, with locally gusty winds, frequent lightning, and heavy rainfall possible. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Sep 1, 5:07 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Miami FL
507 PM EDT Wed Sep 1 2021
FLZ067-071-012130-
Inland Broward County FL-Inland Palm Beach County FL-
507 PM EDT Wed Sep 1 2021
...A strong thunderstorm will impact portions of north central
Broward and south central Palm Beach Counties through 530 PM EDT...
At 506 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles north of Intersection I-75 And U.S. 27,
or 13 miles west of Coral Springs, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2620 8060 2633 8063 2639 8030 2619 8030
TIME...MOT...LOC 2106Z 263DEG 15KT 2627 8048
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Sep 1, 5:35 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
535 PM EDT Wed Sep 1 2021
FLZ072-172-012200-
Coastal Broward County FL-Metro Broward County FL-
535 PM EDT Wed Sep 1 2021
...A strong thunderstorm will impact portions of central Broward
County through 600 PM EDT...
At 535 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Oakland Park, or over Fort Lauderdale,
moving east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Pompano Beach, Tamarac, Margate, Lighthouse Point,
Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland Park, North
Lauderdale, Lauderdale Lakes, Wilton Manors, Hillsboro Beach, Sea
Ranch Lakes, Lazy Lake, St. George, Village Park, Downtown Fort
Lauderdale, Franklin Park and Twin Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2611 8020 2623 8021 2634 7993 2613 7990
TIME...MOT...LOC 2135Z 265DEG 14KT 2618 8015
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Sep 1, 5:36 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
536 PM EDT Wed Sep 1 2021
FLZ073-074-173-012200-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
536 PM EDT Wed Sep 1 2021
...A strong thunderstorm will impact portions of central Miami-Dade
County through 600 PM EDT...
At 536 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Pinecrest, or over Kendall, moving east at
10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Coral Gables, Key Biscayne, South Miami, Virginia Key,
Kendall, Pinecrest, West Miami, Glenvar Heights, Richmond Heights,
Palmetto Bay, Port Of Miami, University Of Miami, West Perrine,
Downtown Miami, Coconut Grove, Coral Terrace, Olympia Heights, Sunset
and Marlins Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2560 8037 2570 8040 2584 8019 2562 8011
TIME...MOT...LOC 2136Z 248DEG 7KT 2568 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Sep 1, 6:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
600 PM EDT Wed Sep 1 2021
FLZ068-072-168-172-012230-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Metro Palm Beach County FL-
600 PM EDT Wed Sep 1 2021
...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 630 PM EDT...
At 600 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Hillsboro Beach, or over Lighthouse Point,
moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pompano Beach, Boca Raton, Deerfield Beach, Delray Beach, Lighthouse
Point, Highland Beach, Coconut Creek, Hillsboro Beach, Boca Pointe,
Boca Del Mar, Hamptons At Boca Raton, Fau South Campus, North Pompano
Beach, Pompano Beach Airport, Sandalfoot Cove and Hillsboro Ranches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2624 8015 2636 8019 2649 7998 2629 7991
TIME...MOT...LOC 2200Z 250DEG 8KT 2631 8009
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 5:07 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
| Sep 1, 5:35 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Sep 1, 5:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Sep 1, 6:00 PM EDT | Special Marine Warning | MFL | 48 min | |
| Sep 1, 6:00 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Sep 1, 6:01 PM EDT | Special Marine Warning | MFL | 44 min | |
| Sep 1, 6:07 PM EDT | Special Marine Warning | MFL | 31 min | |
| Sep 1, 6:29 PM EDT | Special Marine Warning | MFL | 28 min | |
| Sep 1, 6:51 PM EDT | Special Marine Warning | MFL | 25 min | |
| Sep 1, 6:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Sep 1, 6:58 PM EDT | Special Marine Warning | MFL | 47 min |
Nearby
Special Marine Warnings in Florida, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.